Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Suggest treatment for bronchitis and seasonal asthma

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Is laryngitis , or can it be ,a side symptom of acute bronchitis ? What remedies natural and not are there for both? My address is YYYY@YYYY g
Posted Sat, 1 Feb 2014 in Asthma and Allergy
Answered by Dr. Lohit K 1 hour later
Brief Answer: bronchitis.avoidance of allergen.steroid.monteluka Detailed Answer: Hi XXXX, thanks for using XXXXXXX I went through the query and understood your concern. Since you have asthma and seasonal occurrence of the symptom you have mentioned is most probably due to bronchitis. The natural remedies are to avoid the allergens or to get done sensitization therapy / immunisation therapy after knowing the allergen. Otherwise do everyday salt water gargle with maintenance therapy using inhalational steroids. This may prevent the occurrence of symptoms. You can also try using montelukast which will help in preventing the occurrence of symptoms. If infected yourequire a short ccourse of antibiotic therapy. Hope this information helps you. Feel free to ask if any related query and I will be glad to answer them. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor